MathSciNet Relay Station
MathSciNet bibliographic data
MR1440355 34B15 (47H15 47N20)
Henderson, Johnny; Wang, Haiyan Positive solutions for nonlinear eigenvalue problems. J. Math. Anal. Appl. 208 (1997), no. 1, 252–259.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement